Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the integration methods of Bergman and Le Roux


Authors: J. B. Diaz and G. S. S. Ludford
Journal: Quart. Appl. Math. 14 (1957), 428-432
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/qam/83084
MathSciNet review: 83084
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Le Roux, Sur les intégrales des équations linéaires aux derivées partielles du second ordre à deux variables indépendantes, Ann. Ec. Norm. Sup. (3), 12, 227-316 (1895) MR 1508913
  • [2] M. Bôcher, An introduction to the study of integral equations, Cambridge, 1909, pp. 8-11
  • [3] S. Bergman, Zur Theorie der Functionen, die eine lineare partielle Differentialgleichung befriedigen, Mathematicheskii Sbornik, New Series 2, 1169-1198 (1937)
  • [4] S. Bergman, Operator methods in the theory of compressible fluids, Proc. Symp. in Appl. Math. (A.M.S.), 1, 19-40 (1949) MR 0031890
  • [5] R. von Mises and M. Schiffer, On Bergman's integration method in two-dimensional compressible fluid flow, Advances in Applied Mechanics (Academic Press), 1, 249-285 (1948) MR 0029633
  • [6] S. Bergman, Operatorenmethoden in der Gasdynamik, Z. Angew. Math. u. Mech. 32, 33-45 (1952) MR 0049730
  • [7] J. B. Diaz and G. S. S. Ludford, On two methods of generating solutions of linear partial differential equations by means of definite integrals, Quart. Appl. Math. 12, 422-427 (1955) MR 0064996

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/qam/83084
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society